# SDR IPXA09155802

- Difficulty date: April 24, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 5,815 hours, 3,653 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR LT WING CENTER FLAP UPPER SKIN GOUGED, 18 INCHES FWD OF RUB STRIP, JUST O/B OF NR 3 FLAP TRACK.  FABBED AND INSTALLED REPAIR DOUBLER IAW A300 SRM 57-50-00, PG 217-218, PARAGRAPH 4E AND PG 220 FIG 205, AND 51-31-00, PG 23-24, TABLE 3 SHT 3.
